# SDR AU000653

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Condition: Faulty
- Location: Prop Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) AUTO-COARSEN SYSTEM FAILED. INVESTIGATION FOUND AN INTERMITTENT RELAY.
